Symmetry properties of higher spectral densities of stationary random processes
Matematičeskie zametki, Tome 41 (1987) no. 5, pp. 758-763
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_41_5_a14,
author = {V. G. Alekseev},
title = {Symmetry properties of higher spectral densities of stationary random processes},
journal = {Matemati\v{c}eskie zametki},
pages = {758--763},
year = {1987},
volume = {41},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_41_5_a14/}
}
V. G. Alekseev. Symmetry properties of higher spectral densities of stationary random processes. Matematičeskie zametki, Tome 41 (1987) no. 5, pp. 758-763. http://geodesic.mathdoc.fr/item/MZM_1987_41_5_a14/